# SDR SWI2023F00570

- Difficulty date: December 8, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 45,543 hours, 41,996 cycles
- System (JASC): 5711 · Wing Spar
- Part: Unknown
- Part number: UNKNOWN
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION REQUIRED FOR AIRCRAFT WING DAMAGE BETWEEN WS 407.08 AND WS 377.40 AND BETWEEN FORWARD WING SPAR AND AFT WING SPAR. (FILED CLOSED)PERFORMED INSPECTION OF THE  DAMAGE TO RH WING  BETWEEN WS 407.08 AND WS 377.40 AND BETWEEN FORWARD WING SPAR AND AFT WING SPAR REFERENCE SRM 57-31-31. FOUND 2 DOUBLERS AT THIS LOCATION THAT ARE DAMAGED BEYOND LIMITS. THIS IS CONSIDERED A MAJOR REPAIR. SEE CP: 27533421 FOR REPAIR AND TASK CARD
